Research Archive

Luminary Research ArchiveIndependent scholarship

Luminary Portal

Research Article · Preprint Mathematics

Strong permanent inequalities on three chorded seven-cycle supports

Scott Schubr

Luminary Oddities

  • Mathematics
  • Linear Algebra and Matrix Inequalities
Primary subject
Mathematics
Paper type
Research Article
Manuscript stage
Preprint
Manuscript
Archived
Edition
2 · Permanent link

Overview

Abstract

We prove per(|A|^2)≤per(A) for complex positive semidefinite correlation matrices supported on a seven-cycle with chords 03,15,26. More precisely, the difference dominates one fiftieth of the matching-partition loss. The proof combines elementary cycle estimates with an explicit nonnegative integer polynomial identity, supplied with a standard-library verification program. The two-chord subgraph with chords 03,15 inherits the same bound. For the crossing placement 03,14 we give a separate analytic proof with constant 1/12. All results include missing edges and singular matrices. The normalized arguments require only vertex-star magnitude bounds, and we describe equality and diagonal scaling.

Keywords permanent inequality · positive semidefinite matrix · Chollet conjecture · seven-cycle support · graph matching · exact integer certificate

Scope of the work

Quantitative strong permanent inequalities on the three specified chorded seven-cycle supports and their subgraphs, with matching-loss factors 1/50 or 1/12 under the stated vertex-star magnitude bounds.

Reproduction notes

The paper has 7 pages. The editable-source archive contains 6 files. Compile manuscript/main.tex. The standard-library verify_certificate.py reconstructs the 323-term integer identity and graph budgets.

The manuscript

Read the paper

Open PDF

The complete manuscript, as published in this edition.

If the reader is unavailable on your device, open or download the PDF directly.

Author disclosures

AI tools assisted drafting and verification, as disclosed in the manuscript; the author is responsible for the final statements, proofs and attribution. Internal analytic and exact-code reviews are not external human refereeing. Originality remains provisional. The preceding cycle/single-chord paper, structural graph literature, cycle expansion and polynomial-positivity framework are credited.

References and related publications

  1. J. Chollet, Is there a permanental analogue to Oppenheim’s inequality?, American Mathematical Monthly 89 (1982), 57–58
  2. S. W. Drury, A counterexample to a question of Bapat and Sunder (2016)
  3. P. Pant and R. Singh, Structural Classes for Chollet’s Permanent Conjecture, arXiv:2604.24192v2
  4. S. Schubr, Strong permanent inequalities for complex positive semidefinite cycle and single-chord supports, edition 1 (2026)
  5. D. Handelman, Representing polynomials by positive linear functions on compact convex polyhedra (1988)
  6. R. Mehatari, M. R. Kannan and A. Samanta, On the adjacency matrix of a complex unit gain graph (2022)

A stable scholarly record

Cite this edition

Scott Schubr. (2026). Strong permanent inequalities on three chorded seven-cycle supports (Version 2). Luminary Research Archive. https://research.luminaryoddities.com/strong-permanent-inequalities-complex-two-three-chord-seven-cycle-supports/v/2

BibTeX
@techreport{luminary_strong_permanent_inequalities_complex_two_three_chord_seven_cycle_supports_v2,
  title = {Strong permanent inequalities on three chorded seven-cycle supports},
  author = {Scott Schubr},
  year = {2026},
  institution = {Luminary Research Archive},
  type = {Research Article},
  note = {Version 2},
  url = {https://research.luminaryoddities.com/strong-permanent-inequalities-complex-two-three-chord-seven-cycle-supports/v/2}
}

Loading discussion…